# SDR MWEA060010

- Difficulty date: January 30, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 51,041 hours, 45,163 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Part number: 5930494503
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FIXED VANE HAS GOUGE ON LOWER SIDE, OUTBOARD EDGE.  FABRICATED AND INSTALLED DOUBLER.
